MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM NARROW LCP® PLATE 6 HOLES/116MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM NARROW LCP® PLATE 6 HOLES/116MM; PLATE, FIXATION, BONE
Model Number 224.561
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product codes: hwc, ktt.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent right distal humerus revision surgery due to non-union and broken plate.The patient was originally implanted with the following devices on an unknown date; one (1) 4.5mm/16mm narrow locking compression plate (lcp) with 6 holes, two (2) 4.5 mm/ 32mm cortex screw self-tapping, one (1) 4.5mm/36mm cortex screw self-tapping, one (1) 5.0mm/28mm locking screw self-tapping with t25 stardrive recess, one (1) 5.0mm/30mm locking screw self-tapping with t25 stardrive recess, one (1) 5.0mm/32mm locking screw self-tapping with t25 stardrive recess, and one (1) 5.0mm/36mm locking screw self-tapping with t25 stardrive recess.The plate was broken on an unknown date.The devices were explanted.Patient's broken hardware was replaced with new hardware for stability.It is unknown if there was a surgical delay.Procedure outcome and patient status are unknown.Concomitant devices reported: 4.5 mm/ 32mm cortex screw self-tapping (214.832, lot#unknown, quantity 2), 4.5mm/36mm cortex screw self-tapping (214.836, lot#unknown, quantity 1), 5.0mm/28mm locking screw self-tapping with t25 stardrive recess (212.208, lot#unknown, quantity 1), 5.0mm/30mm locking screw self-tapping with t25 stardrive recess (212.209, lot# unknown, quantity 1), 5.0mm/32mm locking screw self-tapping with t25 stardrive recess (212.210, lot# unknown, quantity 1), 5.0mm/36mm locking screw self-tapping with t25 stardrive recess (212.212, lot# unknown, quantity 1).This report is for one (1) 4.5mm narrow lcp plate.This is report 1 of 1 for complaint (b)(4).

Brand Name
4.5MM NARROW LCP® PLATE 6 HOLES/116MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8578543
Report Number2939274-2019-57826
Device Sequence Number11221842
Product Code HRS
UDI-Device Identifier10886982158468
UDI-Public(01)10886982158468
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number224.561
Device Catalogue Number224.561
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2019
Initial Report FDA Received Date05/03/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;